# SDR DXTA2011061404614

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 10,821 hours, 5,450 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Out Of Rig
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION, FLAPS MOVED TO 0 AND STABILIZER STUCK BETWEEN UP AND TAKEOFF.  YELLOW CAS MSG ILLUMINATED STABILIZER-FLAP FAIL.  FOUND STAB ACTUATOR WAS OUT OF RIG, MANUALLY RAN STAB ACTUATOR FULL UP & FULL DOWN.  NO BINDING NOTED. PERFORMED STAB ACTUATOR RIGGING & DWELL BOX RIGGING PROCEDURES IAW MM 27-06-01. PERFORMED FLAP & EMERGENCY FLAP OP'S TEST IAW MM 27-06-00. INSPECTED AN FLAP/ STAB DRIVE RODS & PILLOW BLOCKS, NO DEFECTS NOTED. OPS CHECKED GOOD.
